# SDR FDEA202202100264

- Difficulty date: February 10, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 88,832 hours, 20,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB395410
- Condition: Cracked
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - LEADING EDGE CAVITY DOUBLER AT STATION XOS = 906 FOUND   CRACK. RIGHT HAND WING LEADING EDGE CAVITY DOUBLER AT STATION XOS 906 CRACKED REMOVED   AND FABRICATED DOUBLER PER DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED   FABRICATED DOUBLER AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
